# SDR F3LA2023011300012

- Difficulty date: December 27, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 32,402 hours, 12,849 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061536
- Part serial: WYGA1807
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 204 hours, 93 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB DUE TO ENGINE 1 SHUTTING DOWN DURING TAXI.   PERFORMED TROUBLESHOOTING PER TSM 72-00-00-810-806-A UP TO STEP 4A, PERFORMED FADEC 1A AND 1B TEST, A PASSED AND B FAILED. PERFORMED TROUBLESHOOTING PER FADEC FAULT CODE TSM 73-21-00-810-865-A UP TO STEP 3C.1, REMOVED AND REPLACED HMU PER AMM 73-21-100-400-002, OPS CHECK TEST GOOD AT THIS TIME PER AMM 73-29-00-210-040
